# SDR ASAA2016110718636

- Difficulty date: November 7, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,020 hours, 11,417 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6361
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 51,209 hours, 16,331 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE FAULT, SHORT TIME, MESSAGE 75-30601. THE TBV POSITION SIGNALS DISAGREE.  ACFT GROUNDED. ACCOMPLISHED FIM 75-23 TASK 803.  FOUND EEC FAULT. PERFORMED FIM 75-23 TASK 802, REMOVED AND REPLACED EEC IAW AMM 73-21-60. OPS CHECKED NORMAL. ACCOMPLISHED FADEC SYSTEM TEST IAW AMM 73-21-00, OPS NORMAL.
